MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN LIQUIBAND EXCEED; TISSUE ADHESIVE FOR THE TOPICAL APPROXIMATION OF SKIN

COVIDIEN LP LLC NORTH HAVEN LIQUIBAND EXCEED; TISSUE ADHESIVE FOR THE TOPICAL APPROXIMATION OF SKIN
Model Number LX6
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, postoperatively, after an open breast procedure, the patient returned two months ago with skin reactions.The reactions followed the broad distribution of the skin prep called chloroprep.Skin prep was changed to betadine a month ago, and the patient has not had any skin reactions since.The doctor could not rule out transcortical sensory aphasia (tsa) as the cause yet but thinks it was likely due to the skin preparation.The doctor was also aware that a small percent of patients had reactions to cyanoacrylates and had seen patients with more central reactions that were probably tsa with the skin adhesive. .
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Correction: reportability additional information: g3 additional review of the event and/or additional information received shows that medtronic is not responsible for reporting on this product and it is owned by advance medical solutions.Therefore, this event did not and does not meet the reporting requirements in 21 cfr 803.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
LIQUIBAND EXCEED
Common Device Name
TISSUE ADHESIVE FOR THE TOPICAL APPROXIMATION OF SKIN
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
Manufacturer (Section G)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key19571062
Report Number1219930-2024-02738
Device Sequence Number12879252
Product Code MPN
UDI-Device Identifier10884521543430
UDI-Public10884521543430
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K151182
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLX6
Device Catalogue NumberLX6
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2024
Supplement Date Received by Manufacturer06/27/2025
Initial Report FDA Received Date06/19/2024
Supplement Report FDA Received Date06/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Patient SexUnknown